# SDR 98ZZZX4014

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309G
- Make and model: Braero BAE125800A
- Aircraft serial: NA0408
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: Cockpit
- Part time: 4,755 hours
- Component: TBL25
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DAL- ACFT DEPARTED AND WITHIN 5 MINUTES CREW NOTICED ACRID ELEC ODOR.  CREW EXPERIENCED WATERY EYES AND DIFFICULTY BREATHING.  CREW DONNED OXY MASKS AND RETURNED TO BASE.  ACFT LANDED WITH NO FURTHER INCIDENT.  PASSENGERS DID NOT REQUIRE OXYGEN, NOTICED ACRID ODOR.  MAINT FOUND INST PANEL BLOWER LOCATED IN CENTER PEDESTAL TO BE CAUSE OF ODOR.  BLOWER MOTOR IS BRAILSFORD, MODEL TBL2-5.  MAINT REPLACED BLOWER MOTOR.  INVEST REVEALED MOTOR POWERED BY C/B NR 41 ON C/B PANEL A.  C/B IS A 5-AMP BREAKER AND LABELED 'XFER RELAY'.  C/B IS LABELED INCORRECTLY AS 'C/B 21' IN RAYTHEON ARK MOD PRINT.  SUBMITTER NOTED THE LT AND RT COCKPIT BLOWER MOTORS ARE BRAILSFORD, MODEL TBL2-5; HOWEVER, THEY ARE PROTECTED BY A 1-AMP C/B
